# SDR UALA2012032601915

- Difficulty date: March 21, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N821UA
- Make and model: Airbus A319-131
- Aircraft serial: 944
- Aircraft time: 45,923 hours, 18,337 cycles
- Engine: Iae V2522A5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Condition: Faulted
- Location: Nr 1 Brake
- Stage of operation: NR
- How discovered: 9
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

CREW REPORTS NR 1 BRAKE HOTTER THAN OTHER THREE.  NR 1 READING 415 OTHERS OTHERS READING 160 PULLED CB. REPLACED REF TM32-47-00 PG223, BITE TEST BSCU SHOWED NO FAULT, BUT CHANGE BRAKE ASSY WITH NEW SENSOR ON BRAKE ASSY DUE BRAKE PIN IS GETTING CLOSE TO CHANGE PER AMM. RESET CBM37 ON PANEL 121VU REF MEL 3260U.
